Does tramadol cause opiod induced constipation?
Question posted by b willie on 22 June 2013
Last updated on 13 March 2020 by Quad36
Yes it will cause severe constipation, if you've had abdominal surgery it will cause strictures and adhesions very painful, isn't very effective for chronic pain either.
Hi, i'm interested to read this feed, i don't take Tramadol any more, but i suffered with constipation while taking it. But, i didn't eat much then. I didn't realise it was a common side effect.
I agree with jengre, yes indeed it can cause constipation.
Yes it does. I take metamucil every night and sometimes morning if necessary. I don't have the problem anymore. If I miss a day it's ok, but try not to. It helps with other things as well so it's worth it.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.